Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
happyeverafter

Anyone tried Yasmin???

I took it for years.... it did help while I was on it, with topicals my skin was fine for years. I eventually had to go off it due to severe migraines though, and going off put me through hell - about 3/4 of my hair fell out leaving visible bald patches, my skin erupted into massive scarring cysts like i'd never had before... and it went on for north of a year like this, my hair grew back eventually but it took accutane to tame my skin finally. If you haven't been on it long I'd honestly get off it ASAP because you'll have to stop taking it eventually and it's honestly not worth it when it happens... when I asked the doctor they said that was typical of the hormonal change of stopping the pill, but of course they don't mention that when you start!

Edited by ambientpink

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×